An age-dependent stochastic model for carcinogenesis

Srinivasan, S. K. ; Ranganathan, C. R. (1981) An age-dependent stochastic model for carcinogenesis Mathematical Biosciences, 57 (3-4). pp. 155-174. ISSN 0025-5564

Full text not available from this repository.

Official URL:

Related URL:


An age-dependent two stage model for carcinogenesis is proposed. Explicit expressions for the expected number of normal, intermediate, and malignant cells for a specific form of age-dependent birth rate and constant death rate are obtained, and methods of obtaining the second moments of the different types of cells are indicated. Upper bounds for the hazard functions are arrived at for both one mutation and two mutation models. A brief discussion comparing the results of an earlier model of Moolgavkar and Venzon is also provided.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:37023
Deposited On:14 Apr 2011 11:48
Last Modified:14 Apr 2011 11:48

Repository Staff Only: item control page